# SDR 01FDEA00897

- Difficulty date: October 16, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plug
- Condition: Loose
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

01-341 AFT T/O WHEN RETRACT GEAR S/O ANNUN PNL LIGHTS OUT.  RECONNECTED LOOSE PLUG P4270.
